# SDR UALA2011050602227

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND L4 OVERWING EMERGENCY LIGHTS INOPERATIVE.  RELAMPED L1 AND L4 OVERWING EMERGENCY LIGHTS.  OPS CHECKS GOOD.
